Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from depression problem. Taking trika tablet. Is it safe or should I go for other treatment?

Hi , I have a depression problem. In my company if I feel my colleague earn more money than me , and he alwasy go to worksite outside and earn more money . Then that time I may be go in Depression . So that s why I taking TRIKA tiblet daily which was given by my doctor . That medicine is Ok for me or need to take another
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have read your query, Trika (alprazolam) is used to relieve anxiety and anxiety disorders. Follow the instruction on your prescription label carefully. Do not take alprazolam for more than four months without consulting your doctor. There are some side-effects with alprazolam like it can decrease alertness and coordination, it can be habit-forming, also do not stop taking this medication without consulting your doctor as stopping drug abruptly can cause seizures, delirium, and withdrawal symptoms. The dose has to reduced gradually. It causes drowsiness, dizziness, weakness, muscle inco-ordination, fatigue, confusion and faintness. If these effects persist for more than few days, contact your doctor. Talkativeness, restlessness, anxiety, excitement, trembling, muscle spasms, sleeping problems, nightmares are also seen. If these symptoms persist, stop taking the drug and contact your doctor immediately. These are only some of the side effects and some people may experience side effects not noted here. If you are experiencing good results then fine else if anything unusual and/or bothersome, contact your healthcare provider. Thanks
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor